Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anxiety
Feb 3, 2011

I stopped marinol for a period of 30 days due to insurance concerns. Within two weeks I developed Anxiety problems. Rappid heart rate, sweating, hotflashes to name a few. I exercise daily, active and happy; is there anything I can do without medication to stop it?

Response from Dr. McGowan

Thanks for your question.

Withdrawal side effects can be seen, usually starting within 12 to 24 hours after suddenly stopping marinol (dronabinol) after having been on it for a while. Restlessness, irritability, hot flashes, hiccups have all been seen. Things usually start retrurning to normal by 48 hours although sleep disturbances can persist for weeks. Other than marijuana use I am not aware of anything that would hasten the process. If any readers have suggestions I will pass them along. I think that what you are doing is best...excercise and staying active to help with sleep symptoms is the most health thing to do.

Best, Joe



Previous
I Just Combined Expired Reyetaz with New Rey . . .
Next
10% NHL risk? Wow.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement